Full Text: PDF
Received August 2, 2017; Accepted January 10, 2018; Published January 29, 2018
Abstract. In this paper, we present some fixed point theorems for multivalued mappings of Feng-Liu type on complete M-metric spaces. Some illustrative examples are also provided to support our main results.
How to Cite this Article:
Ishak Altun, Hakan Sahin, Duran Turkoglu, Fixed point results for multivalued mappings of Feng-Liu type on M-metric spaces, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 7, pp. 1-8.